Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 793473, 9 pages
http://dx.doi.org/10.1155/2014/793473
Research Article

Hessian Geometry on Lagrange Spaces

Department of Mathematics, University of Haifa, Israel

Received 24 January 2014; Accepted 10 March 2014; Published 14 April 2014

Academic Editor: Aloys Krieg

Copyright © 2014 Izu Vaisman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Izu Vaisman, “Hessian Geometry on Lagrange Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, Article ID 793473, 9 pages, 2014. https://doi.org/10.1155/2014/793473.